• Previous Article
    Refined necessary conditions in multiobjective optimization with applications to microeconomic modeling
  • DCDS Home
  • This Issue
  • Next Article
    On some frictional contact problems with velocity condition for elastic and visco-elastic materials
December  2011, 31(4): 1053-1067. doi: 10.3934/dcds.2011.31.1053

Planar quasilinear elliptic equations with right-hand side in $L(\log L)^{\delta}$

1. 

Consiglio Nazionale delle Ricerche, Istituto per le Applicazioni del Calcolo “Mauro Picone” - Sezione di Napoli, Via Pietro Castellino 111, 80131, Napoli, Italy

2. 

Università degli Studi di Napoli “Federico II”, Dipartimento di Matematica e Applicazioni “Renato Caccioppoli”, Via Cintia, 80126, Napoli, Italy, Italy

Received  November 2009 Revised  July 2010 Published  September 2011

For $\Omega\subset \mathbb{R}^2$ a bounded open set with $\mathcal{C}^1$ boundary, we study the regularity of the variational solution $v\in W_0^{1,2}(\Omega)$ to the quasilinear elliptic equation of Leray-Lions \begin{equation*} - \,\textrm{div}\, A(x, \nabla v) = f \end{equation*} when $f$ belongs to the Zygmund space $L(\log L)^{\delta}(\Omega)$, $\frac{1}{2} \leq \delta \leq 1$. We prove that $|\nabla v|$ belongs to the Lorentz space $L^{2, 1/\delta}(\Omega)$.
Citation: Angela Alberico, Teresa Alberico, Carlo Sbordone. Planar quasilinear elliptic equations with right-hand side in $L(\log L)^{\delta}$. Discrete and Continuous Dynamical Systems, 2011, 31 (4) : 1053-1067. doi: 10.3934/dcds.2011.31.1053
References:
[1]

A. Alberico and V. Ferone, Regularity properties of solutions of elliptic equations in $\mathbb{R}^2$ in limit cases, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 6 (1995), 237-250.

[2]

C. Bennett and K. Rudnick, On Lorentz-Zygmund spaces, Dissertationes Math. (Rozprawy Mat.), 175 (1980), 1-67.

[3]

C. Bennett and R. Sharpley, "Interpolation of Operators," Pure and Applied Mathematics, 129, Academic Press, Inc., Boston, MA, 1988.

[4]

L. Boccardo, Quelques problemes de Dirichlet avec donneées dans de grand espaces de Sobolev, (French) [Some Dirichlet problems with data in large Sobolev spaces], C. R. Acad. Sci. Paris Sér. I Math., 325 (1997), 1269-1272.

[5]

C. Capone and A. Fiorenza, On small Lebesgue spaces, J. Funct. Spaces Appl., 3 (2005), 73-89.

[6]

M. Carozza and C. Sbordone, The distance to $L^\infty$ in same function spaces and applications, Differential Integral Equations, 10 (1997), 599-607.

[7]

A. Cianchi, Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 23 (1996), 575-608.

[8]

M. Cwikel, The dual of Weak $L^p$, Ann. Inst. Fourier (Grenoble), 25 (1975), 81-126. doi: 10.5802/aif.556.

[9]

G. di Blasio, F. Feo and M. R. Posteraro, Existence results for nonlinear elliptic equations related to Gauss measure in a limit case, Commun. Pure Appl. Anal., 7 (2008), 1497-1506. doi: 10.3934/cpaa.2008.7.1497.

[10]

G. Di Fratta and A. Fiorenza, A direct approach to the duality of grand and small Lebesgue spaces, Nonlinear Anal., 70 (2009), 2582-2592. doi: 10.1016/j.na.2008.03.044.

[11]

D. E. Edmunds and H. Triebel, "Function Spaces, Entropy Numbers, Differential Operators," Cambridge Tracts in Mathematics, 120, Cambridge University Press, Cambridge, 1996.

[12]

D. E. Edmunds and H. Triebel, Logarithmic Sobolev spaces and their applications to spectral theory, Proc. London Math. Soc. (3), 71 (1995), 333-371. doi: 10.1112/plms/s3-71.2.333.

[13]

D. E. Edmunds, P. Gurka and B. Opic, Double exponential integrability of convolution operators in generalized Lorentz-Zygmund spaces, Indiana Univ. Math. J., 44 (1995), 19-43. doi: 10.1512/iumj.1995.44.1977.

[14]

A. Fiorenza, Duality and reflexivity in grand Lebesgue spaces, Collect. Math., 51 (2000), 131-148.

[15]

A. Fiorenza and G. E. Karadzhov, Grand and small Lebesgue spaces and their analogs, Z. Anal. Anwendungen, 23 (2004), 657-681. doi: 10.4171/ZAA/1215.

[16]

A. Fiorenza and C. Sbordone, Existence and uniqueness results for solutions of nonlinear equations with right hand side in $L^1$, Studia Math., 127 (1998), 223-231.

[17]

N. Fusco, P.-L. Lions and C. Sbordone, Sobolev imbedding theorems in borderline cases, Proc. Amer. Math. Soc., 124 (1996), 561-565. doi: 10.1090/S0002-9939-96-03136-X.

[18]

L. Greco, A remark on the equality det $Df$= Det $Df$, Differential Integral Equations, 6 (1993), 1089-1100.

[19]

S. Hencl, Sharp generalized Trudinger inequalities via truncation, J. Math. Anal. Appl., 322 (2006), 336-348. doi: 10.1016/j.jmaa.2005.07.041.

[20]

T. Iwaniec and J. Onninen, Continuity estimates for $n$-harmonic equations, Indiana Univ. Math. J., 56 (2007), 805-824. doi: 10.1512/iumj.2007.56.2987.

[21]

T. Iwaniec and C. Sbordone, On the integrability of the Jacobian under minimal hypotheses, Arch. Rational Mech. Anal., 119 (1992), 129-143. doi: 10.1007/BF00375119.

[22]

T. Iwaniec and C. Sbordone, Quasiharmonic fields, Ann. Inst. H. Poincaré Anal. Non Linéaire, 18 (2001), 519-572.

[23]

T. Iwaniec and A. Verde, On the operator $\mathcalL(f)=f$ $\log \|f\|$, J. Funct. Anal., 169 (1999), 391-420. doi: 10.1006/jfan.1999.3443.

[24]

A. Passarelli di Napoli and C. Sbordone, Elliptic equations with right-hand side in $L(\log L)^{\alpha}$, Rend. Accad. Sci. Fis. Mat. Napoli (4), 62 (1995), 301-314.

[25]

G. Stampacchia, Some limit cases of $L^p$-estimates for solutions of second order elliptic equations, Comm. Pure Appl. Math., 16 (1963), 505-510. doi: 10.1002/cpa.3160160409.

[26]

E. M. Stein, Editor's note: The differentiability of functions in $\mathbb{R}^{N}$, Ann. of Math. (2), 113 (1981), 383-385.

[27]

N. S. Trudinger, On imbeddings into Orlicz spaces and applications, J. Math. Mech., 17 (1967), 473-483.

show all references

References:
[1]

A. Alberico and V. Ferone, Regularity properties of solutions of elliptic equations in $\mathbb{R}^2$ in limit cases, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 6 (1995), 237-250.

[2]

C. Bennett and K. Rudnick, On Lorentz-Zygmund spaces, Dissertationes Math. (Rozprawy Mat.), 175 (1980), 1-67.

[3]

C. Bennett and R. Sharpley, "Interpolation of Operators," Pure and Applied Mathematics, 129, Academic Press, Inc., Boston, MA, 1988.

[4]

L. Boccardo, Quelques problemes de Dirichlet avec donneées dans de grand espaces de Sobolev, (French) [Some Dirichlet problems with data in large Sobolev spaces], C. R. Acad. Sci. Paris Sér. I Math., 325 (1997), 1269-1272.

[5]

C. Capone and A. Fiorenza, On small Lebesgue spaces, J. Funct. Spaces Appl., 3 (2005), 73-89.

[6]

M. Carozza and C. Sbordone, The distance to $L^\infty$ in same function spaces and applications, Differential Integral Equations, 10 (1997), 599-607.

[7]

A. Cianchi, Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 23 (1996), 575-608.

[8]

M. Cwikel, The dual of Weak $L^p$, Ann. Inst. Fourier (Grenoble), 25 (1975), 81-126. doi: 10.5802/aif.556.

[9]

G. di Blasio, F. Feo and M. R. Posteraro, Existence results for nonlinear elliptic equations related to Gauss measure in a limit case, Commun. Pure Appl. Anal., 7 (2008), 1497-1506. doi: 10.3934/cpaa.2008.7.1497.

[10]

G. Di Fratta and A. Fiorenza, A direct approach to the duality of grand and small Lebesgue spaces, Nonlinear Anal., 70 (2009), 2582-2592. doi: 10.1016/j.na.2008.03.044.

[11]

D. E. Edmunds and H. Triebel, "Function Spaces, Entropy Numbers, Differential Operators," Cambridge Tracts in Mathematics, 120, Cambridge University Press, Cambridge, 1996.

[12]

D. E. Edmunds and H. Triebel, Logarithmic Sobolev spaces and their applications to spectral theory, Proc. London Math. Soc. (3), 71 (1995), 333-371. doi: 10.1112/plms/s3-71.2.333.

[13]

D. E. Edmunds, P. Gurka and B. Opic, Double exponential integrability of convolution operators in generalized Lorentz-Zygmund spaces, Indiana Univ. Math. J., 44 (1995), 19-43. doi: 10.1512/iumj.1995.44.1977.

[14]

A. Fiorenza, Duality and reflexivity in grand Lebesgue spaces, Collect. Math., 51 (2000), 131-148.

[15]

A. Fiorenza and G. E. Karadzhov, Grand and small Lebesgue spaces and their analogs, Z. Anal. Anwendungen, 23 (2004), 657-681. doi: 10.4171/ZAA/1215.

[16]

A. Fiorenza and C. Sbordone, Existence and uniqueness results for solutions of nonlinear equations with right hand side in $L^1$, Studia Math., 127 (1998), 223-231.

[17]

N. Fusco, P.-L. Lions and C. Sbordone, Sobolev imbedding theorems in borderline cases, Proc. Amer. Math. Soc., 124 (1996), 561-565. doi: 10.1090/S0002-9939-96-03136-X.

[18]

L. Greco, A remark on the equality det $Df$= Det $Df$, Differential Integral Equations, 6 (1993), 1089-1100.

[19]

S. Hencl, Sharp generalized Trudinger inequalities via truncation, J. Math. Anal. Appl., 322 (2006), 336-348. doi: 10.1016/j.jmaa.2005.07.041.

[20]

T. Iwaniec and J. Onninen, Continuity estimates for $n$-harmonic equations, Indiana Univ. Math. J., 56 (2007), 805-824. doi: 10.1512/iumj.2007.56.2987.

[21]

T. Iwaniec and C. Sbordone, On the integrability of the Jacobian under minimal hypotheses, Arch. Rational Mech. Anal., 119 (1992), 129-143. doi: 10.1007/BF00375119.

[22]

T. Iwaniec and C. Sbordone, Quasiharmonic fields, Ann. Inst. H. Poincaré Anal. Non Linéaire, 18 (2001), 519-572.

[23]

T. Iwaniec and A. Verde, On the operator $\mathcalL(f)=f$ $\log \|f\|$, J. Funct. Anal., 169 (1999), 391-420. doi: 10.1006/jfan.1999.3443.

[24]

A. Passarelli di Napoli and C. Sbordone, Elliptic equations with right-hand side in $L(\log L)^{\alpha}$, Rend. Accad. Sci. Fis. Mat. Napoli (4), 62 (1995), 301-314.

[25]

G. Stampacchia, Some limit cases of $L^p$-estimates for solutions of second order elliptic equations, Comm. Pure Appl. Math., 16 (1963), 505-510. doi: 10.1002/cpa.3160160409.

[26]

E. M. Stein, Editor's note: The differentiability of functions in $\mathbb{R}^{N}$, Ann. of Math. (2), 113 (1981), 383-385.

[27]

N. S. Trudinger, On imbeddings into Orlicz spaces and applications, J. Math. Mech., 17 (1967), 473-483.

[1]

Alberto Fiorenza, Anna Mercaldo, Jean Michel Rakotoson. Regularity and uniqueness results in grand Sobolev spaces for parabolic equations with measure data. Discrete and Continuous Dynamical Systems, 2002, 8 (4) : 893-906. doi: 10.3934/dcds.2002.8.893

[2]

Hongjie Dong, Kunrui Wang. Interior and boundary regularity for the Navier-Stokes equations in the critical Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2020, 40 (9) : 5289-5323. doi: 10.3934/dcds.2020228

[3]

Frédéric Abergel, Jean-Michel Rakotoson. Gradient blow-up in Zygmund spaces for the very weak solution of a linear elliptic equation. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 1809-1818. doi: 10.3934/dcds.2013.33.1809

[4]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete and Continuous Dynamical Systems, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[5]

Huilian Jia, Lihe Wang, Fengping Yao, Shulin Zhou. Regularity theory in Orlicz spaces for the poisson and heat equations. Communications on Pure and Applied Analysis, 2008, 7 (2) : 407-416. doi: 10.3934/cpaa.2008.7.407

[6]

Igor Kukavica. On regularity for the Navier-Stokes equations in Morrey spaces. Discrete and Continuous Dynamical Systems, 2010, 26 (4) : 1319-1328. doi: 10.3934/dcds.2010.26.1319

[7]

Hartmut Pecher. The Chern-Simons-Higgs and the Chern-Simons-Dirac equations in Fourier-Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2019, 39 (8) : 4875-4893. doi: 10.3934/dcds.2019199

[8]

Luisa Fattorusso, Antonio Tarsia. Regularity in Campanato spaces for solutions of fully nonlinear elliptic systems. Discrete and Continuous Dynamical Systems, 2011, 31 (4) : 1307-1323. doi: 10.3934/dcds.2011.31.1307

[9]

Matthias Erbar, Max Fathi, Vaios Laschos, André Schlichting. Gradient flow structure for McKean-Vlasov equations on discrete spaces. Discrete and Continuous Dynamical Systems, 2016, 36 (12) : 6799-6833. doi: 10.3934/dcds.2016096

[10]

Jie Jiang. Global stability of Keller–Segel systems in critical Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2020, 40 (1) : 609-634. doi: 10.3934/dcds.2020025

[11]

Julii A. Dubinskii. Complex Neumann type boundary problem and decomposition of Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2004, 10 (1&2) : 201-210. doi: 10.3934/dcds.2004.10.201

[12]

Carlo Bardaro, Ilaria Mantellini. Boundedness properties of semi-discrete sampling operators in Mellin–Lebesgue spaces. Mathematical Foundations of Computing, 2022, 5 (3) : 219-229. doi: 10.3934/mfc.2021031

[13]

Tomoyuki Suzuki. Regularity criteria in weak spaces in terms of the pressure to the MHD equations. Conference Publications, 2011, 2011 (Special) : 1335-1343. doi: 10.3934/proc.2011.2011.1335

[14]

Pascal Auscher, Sylvie Monniaux, Pierre Portal. The maximal regularity operator on tent spaces. Communications on Pure and Applied Analysis, 2012, 11 (6) : 2213-2219. doi: 10.3934/cpaa.2012.11.2213

[15]

Hartmut Pecher. Almost optimal local well-posedness for the Maxwell-Klein-Gordon system with data in Fourier-Lebesgue spaces. Communications on Pure and Applied Analysis, 2020, 19 (6) : 3303-3321. doi: 10.3934/cpaa.2020146

[16]

Adalet Hanachi, Haroune Houamed, Mohamed Zerguine. On the global well-posedness of the axisymmetric viscous Boussinesq system in critical Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2020, 40 (11) : 6473-6506. doi: 10.3934/dcds.2020287

[17]

Andreia Chapouto. A remark on the well-posedness of the modified KdV equation in the Fourier-Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2021, 41 (8) : 3915-3950. doi: 10.3934/dcds.2021022

[18]

Chao Deng, Tong Li. Global existence and large time behavior of a 2D Keller-Segel system in logarithmic Lebesgue spaces. Discrete and Continuous Dynamical Systems - B, 2019, 24 (1) : 183-195. doi: 10.3934/dcdsb.2018093

[19]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure and Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[20]

Rafael De La Llave, R. Obaya. Regularity of the composition operator in spaces of Hölder functions. Discrete and Continuous Dynamical Systems, 1999, 5 (1) : 157-184. doi: 10.3934/dcds.1999.5.157

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (122)
  • HTML views (0)
  • Cited by (8)

[Back to Top]